# SDR 2004FA0000726

- Difficulty date: August 26, 2004
- Submitted: September 21, 2004
- Operation: General aviation
- Propeller: Hartzl HCA3VF4
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: 84334
- Part serial: A76314
- Condition: Cracked
- Location: Propeller
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BLADE CRACKED .7500 AROUND RETENTION AREA.  PROP IS BEING USED ON S OR V MODEL.
